Hereditarily nonparadoxical sets revisited

Andrzej Nowik

Abstract

n/a
Author Andrzej Nowik IM
Andrzej Nowik,,
- Institute of Mathematics
Journal seriesTopology and Its Applications, ISSN 0166-8641
Issue year2014
Vol161
Pages377-385
Keywords in Englishhereditarily nonparadoxical sets, paradoxical sets, paradoxical decomposition, sets without repeated distances
DOIDOI:10.1016/j.topol.2013.10.036
URL http://dx.doi.org/10.1016/j.topol.2013.10.036
Languageen angielski
Score (nominal)20
ScoreMinisterial score = 20.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2014 = 0.551 (2) - 2014=0.516 (5)
Citation count*0
Cite
Share Share



* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back